Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Using zotreem extra, have asthma, using ventolin, white circle on tongue. Side effects of using both medicine together?

Hi i am 26 years old female usind zotreem extra to lose weight i also have asthma and using the inhaler called ventolin . Is it safe for using both at the same time? Is there any side effects for using both together? I also have with lines that has a circle shape on my tongue and has been there for more than a year now. Visited doctors And took medications but no changes also they had no answer to what couldbe causing this. I need help plz its streesing me out a lot
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response

Zotreem extra is a commercial product and not aware of the contents.
So I'm not in a position to comment on the drug to drug interaction with Salbutamol(Ventolin).

Being an asthmatic use should be extremely careful before taking any self medication.
Consult your local doctor for more information.
Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor